# SDR SWIA201333339

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 24,939 hours, 20,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR EXTERIOR EMERGENCY LIGHT IS BURNED OUT.  (FLT 4551)  RELAMPED EMERGENCY LIGHT.
